# SDR SWAA2021080904893

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 40,593 hours, 24,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT ON RIGHT SIDE EXIT LIGHT IS BURNT OUT (COVE LIGHT) ; / [01] VERIFIED RH EMERG EXIT COVE LIGHT (SIDEWALL LIGHT IS INOP) OK TO CONTINUE PER MEL 33-2-03; SP 1B; AUTH # 21616; [02] REMOVED AND REPLACED FUSE ALSO RE-LAMPED PER AMM 33-21-00
